MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER

BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 104176
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an external fluid leak was observed originating at the top of the dialyzer of a polyflux 21 l set during prime.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B3: event date: reported as an unspecified date in (b)(6) of 2023.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.During visual inspection the device was found to be wet, and the dialysate connector was observed broken.Several stress marks on the lateral position on 02°° of the dialysis connector can be found.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17826125
Report Number9611369-2023-00184
Device Sequence Number14028994
Product Code FJI
UDI-Device Identifier07332414048181
UDI-Public(01)07332414048181
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number104176
Device Lot Number26023H01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown